# SDR UALA2009022300611

- Difficulty date: February 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 55,715 hours, 10,366 cycles
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAD MULTIPLE SHUTDOWNS.  TOTAL PRESSURE APU PNEUMATIC CLUSTER SENSOR.
